MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MERIT MINI ACCESS KIT
Model Number 00884450012635
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that when using a micro-puncture kit for non-vascular procedural access, the sheath tip just below the radiopaque marker band detached within the patient's common bile duct.The sheath's introducer was easily removed from the sheath with no resistance.The physician passed an.035 amplatz extra stiff guidewire through the sheath, and was attempting to remove the sheath from the patient when the sheath tip detached.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually, and functional testing was performed.The complaint was confirmed, however the root cause could not be established.A review of the device history record was performed, and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were found.

Brand Name
MERIT MINI ACCESS KIT
Common Device Name
ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego,, ca
MDR Report Key10283495
Report Number3011642792-2020-00008
Device Sequence Number11476493
Product Code DRE
UDI-Device Identifier00884450012635
UDI-Public00884450012635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Model Number00884450012635
Device Catalogue NumberMAK-NV-002/A
Device Lot NumberI1777902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1